# SDR REXA2015072000121

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 18,988 hours, 17,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO THE LT FUSELAGE SKIN BETWEEN FS 625.00 & 654.00, STRINGER 22L & 23L.   THE DAMAGE MEASURES A MAXIMUM OF 30.0” X 4.5” X .375” DEEP.  REPAIRED IAW CRJ253-03382.
